AMS eContent Search Results
Matches for: msc=(60J20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] P. Grohs. Wolfowitz's theorem and consensus algorithms in Hadamard spaces. Proc. Amer. Math. Soc. 143 (2015) 4403-4414.
Abstract, references, and article information   
View Article: PDF

[2] Daehong Kim, Masayoshi Takeda and Jiangang Ying. Some variational formulas on additive functionals of symmetric Markov chains. Proc. Amer. Math. Soc. 130 (2002) 2115-2123. MR 1896048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1